# SDR IPXA2022092186478

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70291
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  CENTER CARGO COMPARTMENT STA 1531 LONGERON 45R HAS CORROSIONACCOMPLISHED REPAIR ON AFT EXTENDED FUSELAGE LONGERON 45R BETWEEN STA 5-93 TO 5-123 IAW VT SAA EA# 011-5310-01-A9686 REV I/R AND UPS EO MD11-5310-84641-A
